Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 918730, 8 pages
http://dx.doi.org/10.1155/2014/918730
Research Article

Existence and Uniqueness Theorems for Impulsive Fractional Differential Equations with the Two-Point and Integral Boundary Conditions

1Institute of Mathematics and Mechanics, ANAS, B. Vahabzade Street 9, 1141 Baku, Azerbaijan
2Department of Mathematics, Eastern Mediterranean University, Gazimagusa, North Cyprus, Mersin 10, Turkey
3Institute of Cybernetics, ANAS, B. Vahabzade Street 9, 1141 Baku, Azerbaijan
4Baku State University, Z. Khalilov Street 23, 1148 Baku, Azerbaijan

Received 5 December 2013; Accepted 16 February 2014; Published 23 March 2014

Academic Editors: A. Atangana and A. Secer

Copyright © 2014 M. J. Mardanov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a boundary value problem for the system of nonlinear impulsive fractional differential equations of order involving the two-point and integral boundary conditions. Some new results on existence and uniqueness of a solution are established by using fixed point theorems. Some illustrative examples are also presented. We extend previous results even in the integer case .